High Blood Pressure Drugs — All of Them Are Ototoxic?

Discussion in 'Support' started by Tania2103, Feb 26, 2019.

    1. Tania2103

      Tania2103 Member

      Tinnitus Since:
      2004
      From what I can gather every single high blood pressure medication causes or makes tinnitus worse.

      Captopril (Capoten) was a disaster for me.

      Anyone had any positive experiences? Thanks.
       
    2. Elmer B Fuddled

      Elmer B Fuddled Member

      Tinnitus Since:
      2007
      Cause of Tinnitus:
      plugged nasal eustachian tube
      Lisinopril works for me, has no effect on my tinnitus, taking it over 20 years.
       
    3. ajc

      ajc Member

      Tinnitus Since:
      11/2002; spike 2009; worse 2017-18
      Cause of Tinnitus:
      Loud music - noise damage
    4. Daniel Lion
      Ape-like

      Daniel Lion Member Podcast Patron Benefactor Hall of Fame

      Location:
      SE Asia
      Tinnitus Since:
      2017
      Cause of Tinnitus:
      Noise trauma, hearing loss
      I'm not a doctor, probably a shmuck. I dumped all my high blood pressure meds in the rubbish bin and changed my diet drastically.

      Pressure came way down, when I get it checked, the medical practitioners say it's normal. I know some people have to take the meds, I totally get that. I've been boiling ginger root and garlic every morning. Eat vegetables and fish. Has worked like a charm.

      If you need meds, do make dietary changes, it will help a lot. Cheers.
       
      • Like Like x 2
    5. Joe P. Tamborra
      Inspired

      Joe P. Tamborra Member

      Location:
      U.S.A.
      Tinnitus Since:
      April 2012
      Cause of Tinnitus:
      Acoustic neuroma tumor
      I have been on losartan for over a year; and it works fine. Does'nt seem to trouble tinnitus.
      i have had tinnitus since 2012.
       

Share This Page

Loading...